MathSciNet Relay Station
MathSciNet bibliographic data
MR1429379 (97j:35009) 35B27 (35K99 60J60)
Garnier, Josselin Homogenization in a periodic and time-dependent potential. SIAM J. Appl. Math. 57 (1997), no. 1, 95–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement